# SDR SWAA2024120557434

- Difficulty date: November 6, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AND LBL21 FWD POSITION FWD CARGO COMPARTMENT 2024-686244<[01] REPLACED ANGLE CLIP LOCATED BS500H AND LBL21 FWD POSITION AT FWD CARGO COMPARTMENT IAW.B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 ; SRM 51-20-01-0G-0 AND DWG 143A7505 SHEET 108 REV: - . MEASURE OF CRACK IS: 0.772? TOOL USED: DIGITAL CALIPER P/N:500-197-30 S/N:A23304029 DUE DATE: 10-NOV-25.  MATERIAL USED: BONDERITE M-CR 1201 P/N: 594418 P/O:2024-155008/001 ; PRIMER + CURE SOLUTION P/N: 10P4-2+EC-117S PO:2024-231798/001;[02] TASK COMPLETED
